# SDR SWIA2017120544006

- Difficulty date: November 24, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 35,411 hours, 29,951 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DID NOT RETRACT, WITH A/SKID INB CAUT AND PARK BRAKE SOV CAUTION. (FLT 5197) CLOSED REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE IAW AMM. REMOVED AND REPLACED PSEU IAW AMM. OPS CHECK GOOD AT THIS TIME.
